MAUDE Adverse Event Report: WALDEMAR LINK GMBH&CO.KG LINKSYMPHOKNEE; ARTICULATING SURFACE, SYMMETRIC, SZ. 7-8 X-LINKED VIT-E PE, PS, FIXED, H= 10 MM

WALDEMAR LINK GMBH&CO.KG LINKSYMPHOKNEE; ARTICULATING SURFACE, SYMMETRIC, SZ. 7-8 X-LINKED VIT-E PE, PS, FIXED, H= 10 MM
Model Number 880-257/10
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
Poly insert would not engage into the tibial tray.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Poly insert would not engage into the tibial tray.[customer].

Brand Name
LINKSYMPHOKNEE
Common Device Name
ARTICULATING SURFACE, SYMMETRIC, SZ. 7-8 X-LINKED VIT-E PE, PS, FIXED, H= 10 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH&CO.KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
annerike-tizia hucklenbroch
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key17403280
Report Number3004371426-2023-00056
Device Sequence Number5962464
Product Code HRY
UDI-Device Identifier04026575256006
UDI-Public04026575256006
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2026
Device Model Number880-257/10
Device Catalogue Number880-257/10
Device Lot Number2133008
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer07/07/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale